# SDR CA121018003

- Difficulty date: October 17, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 172N
- Engine: Lyc O320H2AD
- System (JASC): 2720 · Rudder Control System
- Part: Bearing
- Part number: S16751
- Condition: Cracked
- Location: Rudder Pedal
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RUDDER PEDALS BEARING HALF FOUND CRACKED, PROABLE CAUSE FROM EXCESSIVE BRAKING OR RUDDER TRAVEL.  REPLACED WITH NEW, NO OTHER DAMAGE FOUND UPON INSPECTION.
